American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Futoshi Hayasaka and Eero Hyry. A note on the Buchsbaum-Rim multiplicity of a parameter module. Proc. Amer. Math. Soc. 138 (2010) 545-551. MR 2557171.
Abstract, references, and article information   
View Article: PDF

[2] Laurent Busé, Marc Chardin and Jean-Pierre Jouanolou. Torsion of the symmetric algebra and implicitization. Proc. Amer. Math. Soc. 137 (2009) 1855-1865. MR 2480264.
Abstract, references, and article information   
View Article: PDF

[3] Anders J. Frankild and Sean Sather-Wagstaff. Detecting completeness from Ext-vanishing. Proc. Amer. Math. Soc. 136 (2008) 2303-2312. MR 2390496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Giandomenico Boffi and David A. Buchsbaum. On the Littlewood-Richardson rule for almost skew-shapes. Proc. Amer. Math. Soc. 136 (2008) 1155-1161. MR 2367089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jinjia Li. Characterizations of regular local rings in positive characteristics. Proc. Amer. Math. Soc. 136 (2008) 1553-1558. MR 2373583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lars Winther Christensen and Oana Veliche. A test complex for Gorensteinness. Proc. Amer. Math. Soc. 136 (2008) 479-487. MR 2358487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexandre B. Tchernev. Acyclicity criteria for complexes associated with an alternating map. Proc. Amer. Math. Soc. 129 (2001) 2861-2869. MR 1840088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shou-Te Chang. Betti numbers of modules of essentially monomial type. Proc. Amer. Math. Soc. 128 (2000) 1917-1926. MR 1653433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David A. Jorgensen. Existence of unliftable modules. Proc. Amer. Math. Soc. 127 (1999) 1575-1582. MR 1476141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carrado de Concini and Jerzy Weyman. A formula with nonnegative terms for the degree of the dual variety of a homogeneous space. Proc. Amer. Math. Soc. 125 (1997) 1-8. MR 1389514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. D. R. Choudary and A. Dimca. Koszul complexes and hypersurface singularities . Proc. Amer. Math. Soc. 121 (1994) 1009-1016. MR 1189539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Giandomenico Boffi. Universal filtration of Schur complexes . Proc. Amer. Math. Soc. 119 (1993) 351-355. MR 1169021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ian M. Aberbach. Test elements in excellent rings with an application to the uniform Artin-Rees property . Proc. Amer. Math. Soc. 118 (1993) 355-363. MR 1129869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Winfried Bruns. The Evans-Griffith syzygy theorem and Bass numbers . Proc. Amer. Math. Soc. 115 (1992) 939-946. MR 1088439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Craig Huneke and Jee Koh. Some dimension $3$ cases of the canonical element conjecture . Proc. Amer. Math. Soc. 98 (1986) 394-398. MR 857928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. F. Andrade and A. Simis. A complex that resolves the ideal of minors having $n-1$ columns in common . Proc. Amer. Math. Soc. 81 (1981) 217-219. MR 593460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1